Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
Question: Dermatitis or Diabetics Symptom?
|mercury - Thu Jan 11, 2007 8:57 pm|
im 28 yrs old male, im not sure about my problems. there always a time when my organ is so Itchy and has a smell. when im washing it I always scratch it then afterwards it has so many wounds. Am I diabetics? or just a plain skin disease, I always apply an antifungal cream and anti bacterial cream everytime there is a wound after scratching. Or just the food I ate? my grandparents have history of diabetis. or just a simple dermatitis?any help?
|Dr. Chan Lowe - Fri Jan 12, 2007 11:35 pm|
Symptoms of diabetes include excessive/extreme thirst, hunger and urination. It would be very unusual for diabetes to present with a skin rash.
Your description is more concerning for a dermatitis of some type. There may be a fungal infection, but if it is not responding to fungal creams, that probably isn't it. I would recommend not using any medication type creams for about a week to see if it heals. Occasionally, there can be reactions to the medicines.
Possible causes may include contact dermatitis from something that is coming in contact with the skin (possibly from a soap or other lotion) or dyshydrotic eczema due to excess moisture.
Due to the limitations of the internet, I cannot give you a much better diagnosis. I strongly recommend that you see your doctor for evaluation. There may be a steroid cream or other medication that can help. Without a diagnosis I would recommend against using any medicinal creams as they can have significant side effects in the genital area.
Hope this helps.
|mercury - Sat Jan 13, 2007 6:53 pm|
thanks for the reply, your sypmtom for diabetis such extreme thirst and urination, i have experience both of them. ill always feel that my mouth is dry. before going to bed, i'll pee then after 3 minutes i'll pee again this happen for 3-4 times consecutively. Last month i took a sugar test, the result for my glucose is normal, i do not exceed the normal range. This week I used an ointment with a salycylic acid and benzoic acid, the itchiness has been lessen and the moisture at my crotch area was lessen too.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.